MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME, 23 GAUGE

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV DISPOSABLE PNEUMATIC VITRECTOME, 23 GAUGE
Catalog Number 6267.NMD06
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This problem is known to us.We have improved the product causing this error to no longer occur.In a review of this complaint the source of the air bubbles is not known.The root cause is vi-o ring.If it is macro bubbles it can harm the patient seriously, hence considered reportable.The possible harm is injury by microbial, viral or prion infection (patient harm).No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer ((b)(4).).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.All available information has been provided.This complaint is now closed.
 
Event or Problem Description
A report has been received of an event that occurred in (b)(6).The bubble came out from the cutter port.Would it be possible to investigate carefully and let us know the cause? there is no further information and all has been disclosed.

Brand Name
DISPOSABLE PNEUMATIC VITRECTOME, 23 GAUGE
Common Device Name
DISPOSABLE PNEUMATIC VITRECTOME,
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7278276
Report Number1222074-2018-00027
Device Sequence Number1847595
Product Code HQE
UDI-Device Identifier08717872001418
UDI-Public08717872001418
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 09/25/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number6267.NMD06
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2014
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1